Skip to Main content Skip to Navigation
Journal articles

Nonparametric sequential change-point detection for multivariate time series based on empirical distribution functions

Document type :
Journal articles
Complete list of metadata

https://hal-univ-pau.archives-ouvertes.fr/hal-03125109
Contributor : Ivan Kojadinovic <>
Submitted on : Friday, January 29, 2021 - 11:22:16 AM
Last modification on : Tuesday, June 22, 2021 - 3:53:30 AM

Links full text

Identifiers

Collections

Citation

Ivan Kojadinovic, Ghislain Verdier. Nonparametric sequential change-point detection for multivariate time series based on empirical distribution functions. Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2021, 15 (1), pp.773-829. ⟨10.1214/21-EJS1798⟩. ⟨hal-03125109⟩

Share

Metrics

Record views

15